# SDR SCNA20181121122

- Difficulty date: November 21, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 47,355 hours, 22,330 cycles
- System (JASC): 5240 · Service Doors
- Part: Scuff Plate
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER R1 DOOR SCUFF PLATE. REMOVED AND REPLACED ANGLE UNDER R1 DOOR SCUFF PLATE.
